MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Per cs rep (b)(6), received email from sales rep, (b)(6).Subject: patient complaint (b)(4).Hello, i received this text message from this patient over the weekend and i called her back on saturday but did not reach her and just left a voicemail.I just tried her again tonight and spoke to her and i told her that somebody from customer service would give her a call, but that they're probably going to try and recommend she start using it for just an hour or two a day and then slowly build up.She said that she experienced some spasm pain in her right hip along with some edema.She took it off on saturday and hasn't put it on since and she also has lost some strength in her right lower extremity.If somebody from customer service, could please call her on wednesday to discuss that would be great.(b)(6) this is (b)(6).The bone growth stimulator caused pain and loss of strength in my right leg.Finally took it off last evening until i can talk to you.(b)(6).I called the patient regarding pain and loss of strength in the right leg.The patient stated that the stimulator caused pain on the right hip and swelling.The patient took off the unit and she started feeling better.The patient stated that she has a doctor's appointment and to call back in 3 hours.The patient also stated that she had swelling/edema before but it was going away with medication.(b)(6).
 
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as april of 2026.Without a product return, no product evaluation can be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key25123373
Report Number0002242816-2026-00059
Device Sequence Number13440909
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale